Results 1 to 6 of 6
  1. #1

    Lower the Brightness

    Everytime I try to play, I have to log out after a few minutes because the colors are so bright that I start to develop head and eye aches.

  2. #2
    I think this is your own setting?

    you can raise or lower brightness from your game menu or graphics card menu.
    Regards
    Head Test Developer
    Community liaison

    Website: www.xsyon.com
    Email: dezgard@notorious-games.com

  3. #3
    Ya looks good to me. On all 7 of my computers.
    MrDDT



    "Victorious warriors win first and then go to war, while defeated warriors go to war first and then seek to win."
    -Sun-tzu


  4. #4
    I don't see a game option to change brightness, but it's ONLY Xsyon that causes me to experience head and eye aches.

  5. #5
    Quote Originally Posted by mrcalhou View Post
    I don't see a game option to change brightness, but it's ONLY Xsyon that causes me to experience head and eye aches.
    Maybe take a video or something. I dont see how this could be. Xsyon looks fine on a ton of different computers, no one Ive talked to ever had any issues like this at all.
    I know many people play for hours a day. Myself play for a LOT of hours a day.
    MrDDT



    "Victorious warriors win first and then go to war, while defeated warriors go to war first and then seek to win."
    -Sun-tzu


  6. #6
    Xsyon Citizen Creator's Avatar
    Join Date
    May 2011
    Location
    Xsyon - z739
    Posts
    168
    he could have a low end graphics card, and have bloom on... adjust your graphics settings to lowest see how the change affects then slowly turn them all up individually to see the setting which is causing the issue.

    "Here to help the community, save the newbs, save the game!" - Creator

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •